|Why do I hurt?
Feb 7, 2007
I have severe degeneration of my hip joints, left worse than right. Why do I wake up every night with severe bone pain in my shin of the worst hip?
| Response from Dr. Henry
This particular Body forum is exclusively for discussion of the side effects of HIV treatment (antiretroviral therapy). What is your HIV status and which HIV drugs are you currently taking?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Tingling In Feet After Rubbing Stripper Worried I Have HIV
- Tingling In Fingers After Oral Sex Worried I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Can Trichomoniasis Cause Red Bumps In Genital Area?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.